MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA PS; PS FEMORAL COMPONENTS RIGHT #5

LIMACORPORATE S.P.A. PHYSICA PS; PS FEMORAL COMPONENTS RIGHT #5
Model Number 6515.09.150
Medical Device Problem Codes Unstable (1667); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in this event, no pre-existing anomalies were found in the (b)(4) items belonging to the lot number 21as0dj, nor in the (b)(4) items belonging to the lot number 19at20q.This is the first and only complaint received about these lot numbers.Neither x-rays nor explanted components were available to be shared with the manufacturer for further investigation.However, according to the information received by the complaint source, the patient is active and does golf; the surgeon reported no trauma to the knee experienced by this patient.The patient has a degenerative ankle problem that is failing and causing him to be misaligned in his extremity; this was causing him to be painful in his knee.Hence, considering that: - no pre-existing anomalies have been discovered by checking the manufacturing charts of the devices removed during the revision surgery hereby reported - based on the information received by the complaint source, the patient has a degenerative ankle problem that is causing him to be misaligned in his extremity and to be painful in his knee.We can conclude that the event is not product related.Pms data according to the available pms data, the revision rate of the physica ps femoral components belonging to the family product code 6515.09.Xxx, due to loosening, pain and instability, is lower than 0.01%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Knee revision surgery performed on (b)(6) 2025, due to instability and pain.The patient was having pain and instability in right knee.The femoral component was found loose.The following components were removed and replaced by physica ps pro components, and the liner was replaced by a hps stabilized insert: - physica ps femur comp.Right # 5 (part code 6515.09.150, lot number 21as0dj, sterilization (b)(6)) - physica ps tibial liner #5 (part code 6535.50.511, lot number 19at20q, sterilization (b)(6)).Instead, the tibial components and the patella were not revised: - physica fixed tibial plate # 5 (part code 6522.15.050, lot number 2023419, sterilization (b)(6)).- patellar prosthes.D.35 h.8.5mm (part code 6595.54.035, lot number 2110570, sterilization (b)(6)).- physica tibial stem l.20mm (part code 6590.15.020, lot number 2201601, sterilization (b)(6)).Previous surgery was performed on (b)(6) 2022.The patient is a male, date of birth (b)(6) 1952.The event happened in the united states.

Brand Name
PHYSICA PS
Common Device Name
PS FEMORAL COMPONENTS RIGHT #5
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22873367
Report Number3008021110-2025-00108
Device Sequence Number5688059
Product Code JWH
UDI-Device Identifier08033390095532
UDI-Public08033390095532
Combination Product (Y/N)N
PMA/510(K) Number
K152008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6515.09.150
Device Lot Number21AS0DJ
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown